Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Are red or tiny white spots on chest, shoulders, neck and back due to eczema ?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 520 Questions
hi, im a 23 year old male who's been experiencing red like pimples on my shoulders, on chest they seem to look like tiny white heads some start off red then end up like a pimple of some sort yellow crust in side or pus on the chest the skin looks a little like eczema small bumps sometimes , upper back and black head on lower back, and a small pimple like bump on lower neck.. I have oily skin but ive never had really bad acne just a few zits here and there during high school..
Posted Sun, 29 Apr 2012 in Acne
Answered by Dr. Gaurang Krishna 9 hours later
Thanks for the query.

You seem to be suffering from truncal acne.

Are you taking any medication for this or any other problem?

Are you taking health or muscle building supplements?

Can you please attach a photograph of your lesions in your query or send them to
YYYY@YYYY Attn: Dr Gaurang Krishna.

I can give you a better opinion then.

In the meanwhile you can use clindamycin 1% lotion twice daily.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor